RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 48, Number 11  


Localization of the eigenvalues of a pencil of positive definite matrices
I. E. Kaporin
1923
Regularization Extragradient Method for Lipschitz Continuous Mappings and Inverse Strongly-Monotone Mappings in Hilbert Spaces
B. Nguyen
1932
An optimal regularizing algorithm for the recovery of functionals in linear inverse problems with sourcewise represented solution
A. V. Bayev
1933
Asymptotic method for solving the time-optimal control problem for a nonlinear singularly perturbed system
Ya. O. Grudo, A. I. Kalinin
1942
Methods of support cones and simplices in convex programming and their applications to physicochemical systems
T. I. Belykh, V. P. Bulatov
1952
Inverse complementarity in a resource deficit model
A. V. Zykina
1968
Parametric importance of criteria and intervals of value tradeoff uncertainty in the analysis of multicriteria problems
V. V. Podinovskii
1979
Numerical techniques for finding equilibrium in von Neumann's model
A. T. Latipova, A. V. Panyukov
1999
An efficient scheme for the implementation of implicit Runge–Kutta methods
L. M. Skvortsov
2008
Bubbles and Droplets in Nonlinear Physics Models: Analysis and Numerical Simulation of Singular Nonlinear Boundary Value Problem
N. B. Konyukhova, P. M. Lima, M. L. Morgado, M. B. Soloviev
2019
First-order partial differential equations with large high-frequency terms
A. K. Kapikyan, V. B. Levenshtam
2024
Sufficient conditions for the blowup of a solution to the Boussinesq equation subject to a nonlinear Neumann boundary condition
M. O. Korpusov, A. G. Sveshnikov
2042
Construction of asymptotic solutions to conjugation problems
D. A. Gyunter, D. V. Ivanov, P. N. Mikhailov, A. I. Filippov
2046
Generation of three-dimensional block-structured grids based on rotation of two-dimensional multiply connected cross sections
N. A. Artemova, O. B. Khairullina
2058
Dynamic adaptation method in gasdynamic simulations with nonlinear heat conduction
P. V. Breslavskiy, V. I. Mazhukin
2067
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020